# SDR DALA2018120306969

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 72,376 hours, 53,362 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

2L LAV SMOKE DETECTOR SOUNDED INTERMITTENTLY IN FLIGHT. NO SMOKE OR FIRE. REPLACED BATTERY IN 2L SMOKE DETECTOR, OPS NORM. 2R LAV SMOKE DETECTOR BASE BROKEN. REPLACED SMOKE DETECTOR. OPS NORM. (LP4753570)
